| Catalog Number |
20038E |
| Medical Device Problem Code |
Complete Blockage (1094)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/14/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Date of event: unknown.The date received by manufacturer has been used for this field.A device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
Event or Problem Description
It was reported that 3 of the bd alaris¿ smartsite¿ extension set clogged would not flush.The following information was provided by the initial reporter: told we had an issue with 3 trifuses.Two of the lumens would flush, but the 3rd would not flush and was not allowing flow when flushing.
Event or Problem Description
Additional Manufacturer Narrative
H6: investigation summary no product or photo was returned by the customer.The customer complaint that the set would not flush could not be verified due to the product not being returned for failure investigation.A device history record review for model 20038e lot number 22115429 was performed.There were no quality notifications issued for the failure mode reported by the customer during the production build of this set.Due to no sample being received, an investigation could not be performed and a root cause could not be determined.